Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 40, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 9, 2011, 1:39 AM CDT for Craig County, Nowata County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2011, 1:39 AM CDT (06:39 UTC)
- Expired
- Apr 9, 2011, 2:20 AM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Craig County, OK, Nowata County, OK
The radar
The Tulsa radar (KINX), 81 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 5:35 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1288 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 2309 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
907 WUUS54 KTSA 090639 SVRTSA OKC035-105-090730- /O.NEW.KTSA.SV.W.0040.110409T0639Z-110409T0730Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 139 AM CDT SAT APR 9 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA NORTHEASTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA * UNTIL 230 AM CDT * AT 137 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTHWEST OF CENTRAILIA...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... CENTRAILIA...HOLLOW AND PYRAMID CORNERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3679 9511 3681 9560 3698 9558 3700 9511 TIME...MOT...LOC 0639Z 272DEG 26KT 3690 9553 $$ LACY
2 follow-up statements
935
WWUS54 KTSA 090657
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
157 AM CDT SAT APR 9 2011
OKC105-090707-
/O.CAN.KTSA.SV.W.0040.000000T0000Z-110409T0730Z/
NOWATA OK-
157 AM CDT SAT APR 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NOWATA COUNTY IS
CANCELLED...
LAT...LON 3700 9511 3679 9511 3680 9543 3694 9543
3695 9541 3699 9541
TIME...MOT...LOC 0657Z 272DEG 26KT 3689 9537
$$
OKC035-090730-
/O.CON.KTSA.SV.W.0040.000000T0000Z-110409T0730Z/
CRAIG OK-
157 AM CDT SAT APR 9 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
NORTHWESTERN CRAIG COUNTY...
AT 154 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
HOLLOW...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HOLLOW AND
PYRAMID CORNERS.
THE STORM HAS SHOWN SIGNS OF WEAKENING...IF THE TREND CONTINUES THE
WARNING MAY BE CANCELLED EARLY.
LAT...LON 3700 9511 3679 9511 3680 9543 3694 9543
3695 9541 3699 9541
TIME...MOT...LOC 0657Z 272DEG 26KT 3689 9537
$$
LACY813
WWUS54 KTSA 090720
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
220 AM CDT SAT APR 9 2011
OKC035-090730-
/O.CAN.KTSA.SV.W.0040.000000T0000Z-110409T0730Z/
CRAIG OK-
220 AM CDT SAT APR 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CRAIG COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3700 9511 3679 9511 3680 9543 3694 9543
3695 9541 3699 9541
TIME...MOT...LOC 0720Z 272DEG 26KT 3688 9516
$$
LACYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 8:58 PM CDT, 4 hours 41 minutes earlier.
Area forecast discussion, Apr 8, 8:58 PM CDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
858 PM CDT FRI APR 8 2011
.DISCUSSION...
A QUASI-STATIONARY FRONT REMAINS DRAPED FROM NW OK INTO SE KS THIS
EVENING. A DRYLINE EXTENDED SOUTH ACROSS FAR WRN OK DOWN INTO NW
TX. STORMS DEVELOPED LATE THIS AFTERNOON ALONG THE BOUNDARY AND
SEVERAL STORM SPLITS OCCURRED. TWO RIGHT MOVERS MOVED INTO OSAGE
COUNTY AND WEAKENED. THE REMAINING CONVECTION SEEMS TO BE
MAINTAINED JUST NORTH OF THE BOUNDARY AND WILL BE LIFTING
NORTHEAST INTO KS. THE LATEST RUNS OF THE HRRR SHOW THIS TREND AS
WELL...FORECASTING CONVECTION TO LIFT NORTH INTO KS BEFORE
SPREADING EAST INTO MO LATE TONIGHT. SO WE MAY BE DONE FOR TONIGHT
OVER NE OK...BUT WOULD LIKE TO WATCH THE RADAR FOR A LITTLE WHILE
LONGER BEFORE WRITING IT OFF. NEVERTHELESS...IF CURRENT TRENDS
CONTINUE...THE TORNADO WATCH WILL BE CANCELLED EARLY. I HAVE
SHIFTED POPS NORTH FROM THE PREVIOUS FORECAST...CONFINING THE LOW
END CHC POPS NEAR THE KS BORDER THRU 06Z.
LACY
&&
.PREV DISCUSSION... /ISSUED 636 PM CDT FRI APR 8 2011/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
TORNADO WATCH INCLUDES KBVO UNTIL 06Z TONIGHT. POTENTIAL THUNDER
THERE AROUND 02Z AND AFTER. VERY LARGE HAIL WITH SOME OF THE
STORMS NORTH CENTRAL OK AT THIS TIME.
SOUTHERLY WINDS LIKELY TO BRING UP LOW CLOUDS AGAIN TOWARD
MORNING. MVFR CIGS EXPECTED MOST PLACES UNTIL MID TO LATE
MORNING. BRIEF MVFR VSBY A FEW SITES 10Z TO 14Z. VFR BY
AFTERNOON. SA
PREV DISCUSSION... /ISSUED 258 PM CDT FRI APR 8 2011/
DISCUSSION...
WARM SPRING CONDITIONS WILL CONTINUE ACROSS THE REGION AS SOUTHWEST
UPPER FLOW PERSISTS AHEAD OF A DEEPENING UPPER LOW CURRENTLY ALONG
THE WESTERN CONUS. MOISTURE ADVECTION AT LOW LEVELS MAY ALLOW FOR
SOME THUNDERSTORM ACTIVITY ACROSS OUR NORTHERN TIER OF COUNTIES
THROUGH THIS EVENING... BUT FOR THE MOST PART A STRONG CAP WILL
SUPPRESS CONVECTIVE ACTIVITY INTO SUNDAY.
THE MAJOR CONCERN IN THE NEAR TERM WILL BE FIRE WEATHER. CONTINUED
DRY CONDITIONS ACROSS THE REGION WILL EXACERBATE THE PROBLEM AS
SOUTHERLY WINDS INCREASE WHILE TEMPERATURES HEAT UP. A FIRE WEATHER
WATCH WILL BE ISSUED FOR THE NORTHWESTERN EDGE OF THE CWA FOR SUNDAY
AS A DRYLINE ENCROACHES ON EASTERN OKLAHOMA. THE COMBINATION OF
FACTORS WEST OF THE DRYLINE WILL LIKELY CAUSE EXTREME FIRE DANGER.
SUNDAY WILL ALSO BE THE BEST CHANCE FOR WIDESPREAD SHOWERS AND
THUNDERSTORMS AS THE AFOREMENTIONED WESTERN CONUS UPPER LOW KICKS
OUT ACROSS THE CENTRAL PLAINS. DYNAMICS ACROSS THE SOUTHERN PLAINS
APPEAR TO BE IMPRESSIVE WITH THIS SYSTEM... HOWEVER THERE APPEARS TO
BE A SCARCITY OF MOISTURE ALOFT. THIS SHOULD LIMIT THE SEVERE
WEATHER POTENTIAL... BUT STILL EXPECT A DECENT SHOT AT SOME MUCH
NEEDED RAINFALL ACROSS PORTION OF THE AREA.
TRANQUIL AND SLIGHTLY WARMER THAN NORMAL CONDITIONS SHOULD PREVAIL
IN THE WAKE OF THE DEPARTING SYSTEM. MODELS CURRENTLY SHOW AN UPPER
LOW DEVELOPING IN THE LEE OF THE ROCKIES BY ABOUT MID WEEK... WITH
AN ASSOCIATED SURFACE LOW AND FRONTAL SYSTEM MOVING INTO OUR
VICINITY. THIS SHOULD BECOME THE FOCUS FOR INCREASED THUNDERSTORM
ACTIVITY FROM WEDNESDAY THROUGH FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 67 87 68 81 / 10 10 10 40
FSM 66 88 66 83 / 10 10 0 40
MLC 68 86 69 82 / 10 0 0 30
BVO 65 88 67 81 / 20 10 10 40
FYV 63 84 65 79 / 10 10 0 50
BYV 64 86 62 77 / 10 10 0 50
MKO 66 85 66 79 / 10 10 10 40
MIO 67 87 68 76 / 20 10 10 40
F10 67 86 67 79 / 10 10 10 30
HHW 67 87 69 80 / 10 0 0 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM 11 AM SUNDAY TO 10 PM SUNDAY FOR OKZ054-
OKZ059-OKZ064-OKZ065.
AR...NONE.
&&
LONG TERM....30Hazardous weather outlook, Apr 9, 1:35 AM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
135 AM CDT SAT APR 9 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
135 AM CDT SAT APR 9 2011
...SEVERE THUNDERSTORMS OCCURRING ACROSS PARTS OF NORTHEAST OKLAHOMA...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...REST OF TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA...MAINLY NORTH OF HIGHWAY 412.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...NORTHEAST OKLAHOMA...MAINLY NORTH OF HIGHWAY 412
ONSET...ONGOING.
DISCUSSION...
ONGOING SEVERE STORMS CONTINUE TO MOVE EAST ACROSS NORTHEAST
OKLAHOMA OVERNIGHT. WHILE THE TORNADIC RISK HAS DECREASED
...DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL REMAIN THE MAIN
THREATS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
EMERGENCY MANAGEMENT AND OTHER CITY AND COUNTY OFFICIALS ACROSS
PARTS OF NORTHEAST OKLAHOMA...EAST OF U.S 75 AND NORTH OF HIGHWAY
412 SHOULD CONTINUE TO MONITOR AS THE STORMS MOVE EAST.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
EXTENDED DISCUSSION...
ELEVATED FIRE DANGER WILL CONTINUE THROUGH THE WEEKEND. THERE IS
POTENTIAL THAT CONDITIONS COULD APPROACH CRITICAL LEVELS ACROSS
PORTIONS OF EASTERN OKLAHOMA SUNDAY AFTERNOON...DEPENDING ON HOW
FAR EAST THE DRYLINE MOVES. FOR THIS REASON...A FIRE WEATHER WATCH
IS IN EFFECT FOR AREAS MAINLY WEST OF HIGHWAY 75 IN NORTHEAST
OKLAHOMA.
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP AHEAD OF
A PACIFIC FRONT OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
SUNDAY AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WILL
BE THE PRIMARY HAZARDS.
SOUTH WINDS WILL BE QUITE STRONG AS WELL THROUGH THE
WEEKEND...WITH SPEEDS IN THE 20 TO 30 MPH RANGE WITH GUSTS NEAR 40
MPH POSSIBLE.
A PAIR OF UPPER DISTURBANCES WILL AFFECT THE REGION AROUND THE
MIDDLE OF NEXT WEEK...BRINGING WITH IT CHANCES FOR THUNDERSTORMS.
WINDS WILL ALSO BE STRONGER...THUS THE FIRE DANGER WILL REMAIN
ELEVATED.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
FIRE MANAGEMENT AGENCIES WILL NEED TO MONITOR THE LATEST FORECASTS
GIVEN THE RECENT DROUGHT CONDITIONS AND A MORE ACTIVE SPRINGTIME
PATTERN IN PLACE. AN ELEVATED FIRE DANGER IS EXPECTED TO CONTINUE
THROUGH THE NEXT 7 DAYS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Apr 8, 7:44 PM CDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
744 PM CDT FRI APR 8 2011
OKZ054-090115-
OSAGE OK-
744 PM CDT FRI APR 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE
AT 744 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 20 MILES WEST OF
FAIRFAX...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FAIRFAX.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
LAT...LON 3670 9700 3670 9694 3674 9692 3677 9681
3658 9670 3656 9678 3648 9700 3652 9703
3656 9690 3659 9690 3660 9691 3658 9699
3659 9704 3667 9708
TIME...MOT...LOC 0044Z 245DEG 23KT 3657 9706Local storm report, Apr 9, 12:52 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1252 AM CDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL 3 SW SHIDLER 36.75N 96.70W
04/09/2011 E1.75 INCH OSAGE OK LAW ENFORCEMENT
1240 AM HAIL 1 W PAWHUSKA 36.67N 96.35W
04/09/2011 E1.25 INCH OSAGE OK AMATEUR RADIO
1244 AM HAIL PAWHUSKA 36.67N 96.34W
04/09/2011 E1.25 INCH OSAGE OK AMATEUR RADIO
&&
MEPLocal storm report, Apr 9, 12:55 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1255 AM CDT SAT APR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM HAIL PAWHUSKA 36.67N 96.34W
04/09/2011 E1.00 INCH OSAGE OK AMATEUR RADIO
&&
MEPSpecial weather statement, Apr 9, 1:08 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
108 AM CDT SAT APR 9 2011
OKZ054-055-090645-
OSAGE OK-WASHINGTON OK-
108 AM CDT SAT APR 9 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WASHINGTON AND EASTERN OSAGE
AT 108 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF OKESA...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKESA...BARTLESVILLE AND DEWEY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3686 9581 3663 9582 3661 9622 3675 9625
TIME...MOT...LOC 0608Z 254DEG 38KT 3669 9613
LACYSpecial weather statement, Apr 9, 1:21 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
121 AM CDT SAT APR 9 2011
OKZ056-057-090715-
CRAIG OK-NOWATA OK-
121 AM CDT SAT APR 9 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAIG AND NORTHERN NOWATA
AT 121 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
WANN...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...LENAPAH...WANN...HOLLOW AND SOUTH COFFEYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3681 9513 3682 9581 3695 9581 3695 9579
3700 9579 3700 9511
TIME...MOT...LOC 0621Z 268DEG 29KT 3693 9569
LACYThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 7:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 34 min |
| Apr 8, 7:44 PM CDT | Special Weather Statement | TSA | Kay | 31 min |
| Apr 8, 11:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 62 min |
| Apr 8, 11:26 PM CDT | Tornado Warning | TSA | Osage | 34 min |
| Apr 8, 11:53 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 22 min |
| Apr 9, 12:16 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 59 min |
| Apr 9, 1:06 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 39 min |
| Apr 9, 1:08 AM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 9, 1:21 AM CDT | Special Weather Statement | TSA | Nowata | 54 min |
| Apr 9, 1:31 AM CDT | Severe Thunderstorm Warning | TSA | Rogers | 59 min |
| Apr 9, 1:55 AM CDT | Special Weather Statement | TSA | Washington | 50 min |
| Apr 9, 2:10 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 50 min |
| Apr 9, 2:14 AM CDT | Special Weather Statement | TSA | Nowata | 46 min |
| Apr 9, 2:30 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 60 min |
| Apr 9, 2:34 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 23 min |
| Apr 9, 2:56 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 30 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.